A new class of reducible linear time-varying systems and its relation to the optimal control problemстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 31 августа 2017 г.

Работа с статьей


[1] Kalenova V. I., Morozov V. M. A new class of reducible linear time-varying systems and its relation to the optimal control problem // Journal of Applied Mathematics and Mechanics (English translation of Prikladnaya Matematika i Mekhanika). — 2016. — Vol. 80, no. 2. — P. 105–112. The previously described classes of linear time-varying systems that can be reduced to time-invariant systems are enumerated, and new constructively reducible first- and second-order systems are introduced. A theorem regarding the effective necessary and sufficient conditions for reducibility is formulated and proved for second-order linear time-varying systems. For first-order linear time-varying systems of the new class, a comparison is made with the systems of equations that appear when the optimal control problem with a quadratic quality criterion is solved. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть